| Catalog Number |
1387000 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation has determined that a lower than expected vitros ft4 result was obtained from a iqmh proficiency sample using a vitros immunodiagnostic products ft4 reagent on a vitros xt7600 integrated system.A definitive assignable cause for the lower than expected vitros ft4 result could not be determined with the information provided.Based on historical quality control results, a vitros ft4 lot 5200 performance issue is not a likely contributor to the event.Additionally, there is no indication of an instrument malfunction.Unexpected instrument performance is not a likely contributor to the event as biorad qc fluids and patient samples processed at the time of the event were as expected when using the vitros ft4 reagent lot 5200.Furthermore, handling and storage of the iqmh proficiency samples is an unlikely contributor to the event as samples were stored in line with the vitros ft4 instructions for use guidance and repeat testing of the discordant iqmh sample 4 in (b)(6) 2023 was well within the iqmh range for that sample.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ft4 reagent lot 5200.
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected vitros ft4 result was obtained from an institute for quality management in healthcare (iqmh) proficiency sample using a vitros immunodiagnostic products ft4 reagent on a vitros xt 7600 integrated system.Iqmh sample 4 result of 28 pmol/l vs.The iqmh expected result of 38 pmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros ft4 result was from non-patient fluid and was reported to the proficiency provider.However, the investigation cannot rule out that patient samples results would not be affected if the event were to recur undetected.Ortho has not been made aware of any allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 602820.